金沙赌玚网站

当前位置: 首页>> 数学

巩万中

发布人:喻娜
发布日期:2016-09-12
浏览次数:

 

个人简历

巩万中,男,汉族,安徽池州人,出生于197812月,金沙赌玚网站副教授,硕士生导师,从事本科生、研究生的教学及科研工作。


研究方向

主要研究领域为泛函分析(Banach空间几何理论)

窗体顶端

教育经历

窗体底端

2001年本科毕业于安徽师范大学;

2005年硕士毕业于安徽师范大学,导师王建华教授;

2011年博士毕业于上海大学,导师石忠锐教授。

窗体顶端

科研论文

窗体底端

近些年主要研究若干广义Orlicz空间中几何性质,主要成果如下:

 

(1) Gong, Wanzhong; Shi, ZhongruiDrop properties and approximative compactness in Orlicz-Bochner function spaces. J. Math. Anal. Appl. 344 (2008) 748-756.

 

(2) Shi, Zhongrui; Gong, Wanzhong, Monotone points in Orlicz-Bochner functionspaces. Math. Appl. (Wuhan) 23 (2010) 376-383.

 

(3) Gong, Wanzhong; Shi, Zhongrui, Points of monotonicity in Orlicz-Lorentz function spaces. Nonlinear Anal. 73 (2010) 1300-1317.

 

(4) Gong, Wanzhong; Shi, Zhongrui, Monotone points in Orlicz-Bochner sequencespaces. Anal. Theory Appl. 28 (2012) 301-311.

 

(5) Gong, Wanzhong; Zhang, Daoxiang, Monotonicity in Orlicz-Lorentz  Function Spaces with the Orlicz Norm,  Math. Appl. (Wuhan) 29(2016) 514-524.

 

(6) Gong, Wanzhong; Zhang, Daoxiang, Monotonicity in Orlicz-Lorentz sequence spaces equipped with the Orlicz norm,  Acta Math. Sci. Ser. B (Engl. Ed.) 36 (2016) 1577-1589.

 

(7) Gong, Wanzhong; Zhou, Chenghua; Dong, Xiaoli, Uniformly non-$l_n^{(1)}$, locally uniformly non-$l_n^{(1)}$ and non-$l_n^{(1)}$ properties in Orlicz-Bochner function spaces endowed with the Orlicz norm. J. Math. Anal. Appl. 462 (2018) 1283-1297.

 

(8) Zhou, Chenghua; Gong, Wanzhong; Zhang, Daoxiang, Some remarks on P-convexity and F-convexity. Math. Appl. (Wuhan) 31 (2018) 325-332.

 

(9) Zhou, Chenghua; Gong, Wanzhong; Zhang, Daoxiang, O-convexity of Orlicz-Bochner Spaces with Orlicz Norm. Communications in Mathematical Research 34 (2018) 261-277.

 

(10) Gong, Wanzhong; Dong, Xiaoli; Wang, Kangji, I-convexity and Q-convexity in Orlicz-Bochner function spaces equipped with the Luxemburg norm. Ann. Funct. Anal. 10 (2019)  81-96.

 

(11) Dong, Xiaoli; Gong, Wanzhong, Locally uniformly non-$l_n^{(1)}$ and non-$l_n^{(1)}$ properties in Orlicz-Bochner sequence spaces. Math. Appl. (Wuhan) 32 (2019) 358-369.

 

(12) Gong, Wanzhong; Dong, Xiaoli; Wang, Kangji, I-convexity and Q-convexity in Orlicz-Bochner function spaces endowed with the Orlicz norm. Math. Nachr. 292 (2019) 2369-2382.

 

(13) Wang, Kangji;  Gong, Wanzhong, Non-$l_n^{(1)}$ Point and Uniformly Non-$l_n^{(1)}$ Point in Orlicz-Bochner Sequence Spaces, Math. Appl. (Wuhan) 33 (2020) 652-665.

 

(14) Gong, Wanzhong;  Wang, Kangji, Non-$l_n^{(1)}$ point and uniformly non-$l_n^{(1)}$ point of Orlicz–Bochner function spaces, Banach J. Math. Anal. DOI 10.1007/s43037-020-00057-y.